Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Two-scale convergence
University of Yaounde I.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0001-8211-3671
2002 (English)In: International journal of pure and applied mathematics, ISSN 1311-8080, E-ISSN 1314-3395, Vol. 2, no 1, 35-86 p.Article in journal (Refereed) Published
Abstract [en]

In this paper the theory of two-scale convergence (introduced by G. Nguetseng \ref[SIAM J. Math. Anal. 20 (1989), no. 3, 608--623; and developed later by G. Allaire \ref[SIAM J. Math. Anal. 23 (1992), no. 6, 1482--1518; is presented in a self-contained way. An overview of the main applications to homogenization problems is given; a very useful guide to recently published results is presented. In several cases the authors bridge gaps in previous presentations, generalize known results and propose alternative proofs.

Place, publisher, year, edition, pages
2002. Vol. 2, no 1, 35-86 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-2656Local ID: 04f51fa0-abc2-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-2656DiVA: diva2:975509
Note
Validerad; 2002; 20070124 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(371 kB)86 downloads
File information
File name FULLTEXT01.pdfFile size 371 kBChecksum SHA-512
44332cf9b63293302c777b707c505d225b2857832129b8979347d21267adcf82fc64aeeaa4c758946280ba64bc3dcfe0e07d609f88d39e3df4fa9502f0eeca87
Type fulltextMimetype application/pdf

Other links

http://www.ijpam.eu/contents/2002-2-1/3/index.html

Search in DiVA

By author/editor
Lukkassen, DagWall, Peter
By organisation
Mathematical Science
In the same journal
International journal of pure and applied mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 86 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 122 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf